# SDR USAASB00201

- Difficulty date: July 29, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N408US
- Make and model: Boeing 737401
- Aircraft serial: 23878
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Fitting
- Part number: 65C2577318
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLT - FLT 532 - ON CLIMB-OUT FROM SRQ, EN ROUTE TO CLT, A/C BEGAN TO EXPERIENCE AN AIRFRAME VIBRATION.  VIBRATION BECAME ABNORMALLY PRONOUNCED WITH CONSTANT INTENSITY REGARDLESS OF AIRSPEED OR POWER SETTING.  VIBRATION WAS MOST EVIDENT IN THE AFT GALLEY AND TAIL AREA.  CREW DECLARED AN EMERGENCY INTO CLT AS PRECAUTION.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT ELEVATOR TAB INBOARD HINGE FITTING (P/N 65C2577318) AND BOLTS (69633917) WORN.  REMOVED AND REPLACED INBOARD ELEVATOR TAB HINGE FITTING AND BOLTS.  OPERATIONAL CHECK GOOD.  (M)
